# SDR DALA2025031101895

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,470 hours, 34,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 DISC: CRACK INDICATION ON FR 68 AT AFT GALLEY AREA, DOOR STOOP FITTING 4, LO WER INBOARD, HOLE 4, RH SIDE, CRACK POSITION AT 12 OCLOCK, CRACK DEPTH 0.110 INCHES, HOLE DIAMETER 0.250 INCHES, AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT. C/A: PERFORMED REPAIR INSTRUCTIONS ON FR 68 RH AT AFT GALLEY AREA, DOOR STOP FITTING #4 LOWER INBOARD HOLE 4 RH SIDE AS PER A319 SRM53-41-12-300-010 STEP 2 FIGURE 002 SHEET 01 TOOL USED TORQUE P/N:QD2R200; SN: 0521901866; DUE DATE: 09 JUL 25. THIS REPAIR ISCATEGORY B RECHECK IS REQUIRED AT INSPECTIONTHRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 24500FC (FH NOT RELEVANT) SUBSEQUENTINSPECTION AT INTERVALS 10700FC (FH NOT RELEVANT) AS PER A319 SRI 53-41-1 2-205-009 STEP 2 TABLE 002. JOB IN PROGRESS. (LP: 00849849)
